Segui
Marco Vianello
Marco Vianello
full professor of numerical analysis, University of Padova (Italy)
Email verificata su math.unipd.it - Home page
Titolo
Citata da
Citata da
Anno
Computing multivariate Fekete and Leja points by numerical linear algebra
L Bos, S De Marchi, A Sommariva, M Vianello
SIAM Journal on Numerical Analysis 48 (5), 1984-1999, 2010
1592010
Bivariate Lagrange interpolation at the Padua points: the generating curve approach
L Bos, M Caliari, S De Marchi, M Vianello, Y Xu
Journal of Approximation Theory 143 (1), 15-25, 2006
1592006
Computing approximate Fekete points by QR factorizations of Vandermonde matrices
A Sommariva, M Vianello
Computers & Mathematics with Applications 57 (8), 1324-1336, 2009
1252009
Bivariate polynomial interpolation on the square at new nodal sets
M Caliari, S De Marchi, M Vianello
Applied Mathematics and Computation 165 (2), 261-274, 2005
1202005
Product Gauss cubature over polygons based on Green’s integration formula
A Sommariva, M Vianello
BIT Numerical Mathematics 47, 441-453, 2007
1192007
Geometric weakly admissible meshes, discrete least squares approximations and approximate Fekete points
L Bos, JP Calvi, N Levenberg, A Sommariva, M Vianello
Mathematics of Computation 80 (275), 1623-1638, 2011
1092011
Interpolating discrete advection–diffusion propagators at Leja sequences
M Caliari, M Vianello, L Bergamaschi
Journal of Computational and Applied Mathematics 172 (1), 79-99, 2004
962004
Gauss–Green cubature and moment computation over arbitrary geometries
A Sommariva, M Vianello
Journal of Computational and Applied Mathematics 231 (2), 886-896, 2009
932009
Efficient computation of the exponential operator for large, sparse, symmetric matrices
L Bergamaschi, M Vianello
Numerical linear algebra with applications 7 (1), 27-45, 2000
752000
Bivariate Lagrange interpolation at the Padua points: the ideal theory approach
L Bos, S De Marchi, M Vianello, Y Xu
Numerische Mathematik 108, 43-57, 2007
712007
Weakly admissible meshes and discrete extremal sets
L Bos, S De Marchi, A Sommariva, M Vianello
Numerical Mathematics: Theory, methods and applications 4 (1), 1-12, 2011
662011
Computing Fekete and Lebesgue points: simplex, square, disk
M Briani, A Sommariva, M Vianello
Journal of Computational and Applied Mathematics 236 (9), 2477-2486, 2012
622012
Compression of multivariate discrete measures and applications
A Sommariva, M Vianello
Numerical Functional Analysis and Optimization 36 (9), 1198-1223, 2015
592015
Efficient approximation of the exponential operator for discrete 2D advection–diffusion problems
L Bergamaschi, M Caliari, M Vianello
Numerical linear algebra with applications 10 (3), 271-289, 2003
522003
Padua2DM: fast interpolation and cubature at the Padua points in Matlab/Octave.
M Caliari, S De Marchi, A Sommariva, M Vianello
Numer. Algorithms 56 (1), 45-60, 2011
502011
A massively parallel exponential integrator for advection-diffusion models
A Martinez, L Bergamaschi, M Caliari, M Vianello
Journal of Computational and Applied Mathematics 231 (1), 82-91, 2009
492009
Trigonometric Gaussian quadrature on subintervals of the period
G Da Fies, M Vianello
Electronic Transactions on Numerical Analysis 39, 102-112, 2012
482012
Low cardinality admissible meshes on quadrangles, triangles and disks
L Bos, M Vianello
Math. Inequal. Appl 15 (1), 229-235, 2012
482012
Subperiodic trigonometric interpolation and quadrature
L Bos, M Vianello
Applied Mathematics and Computation 218 (21), 10630-10638, 2012
432012
Numerical cubature on scattered data by radial basis functions
A Sommariva, M Vianello
Computing 76, 295-310, 2006
422006
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20